# SDR UIEA2024031600153

- Difficulty date: March 16, 2024
- Submitted: March 18, 2024
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 95,204 hours, 26,658 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Part number: 210013
- Condition: Faulted
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING OPERATIONAL CHECK OF EMERGENCY LIGHTS ATTENDANTÂ´S SWITCH WAS FOUND WITH FAIL( EMERGENCY LIGHTS ATTENDANTÂ´S SWITCH WAS REPLACED PER AMM 33-51-00. NO FURTHER DEFECTS NOTED. )
